MathSciNet Relay Station
MathSciNet bibliographic data
MR1526955 DML
Bateman, P. T.; Ballantine, J. P.; Goormaghtigh, R.; Sandham, H. F.; Thebault, Victor; Advanced Problems and Solutions: Problems for Solution: 4290-4294. Amer. Math. Monthly 55 (1948), no. 4, 253–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement